Research Repository

DISTRIBUTIONALLY-SENSITIVE INEQUALITY INDICES AND THE GB2 INCOME DISTRIBUTION

Jenkins, Stephen P (2009) 'DISTRIBUTIONALLY-SENSITIVE INEQUALITY INDICES AND THE GB2 INCOME DISTRIBUTION.' Review of Income and Wealth, 55 (2). 392 - 398. ISSN 0034-6586

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > H Social Sciences (General)
Divisions: Faculty of Social Sciences > Institute for Social and Economic Research
Depositing User: Jim Jamieson
Date Deposited: 27 Sep 2013 11:32
Last Modified: 29 Nov 2018 15:20
URI: http://repository.essex.ac.uk/id/eprint/8003

Actions (login required)

View Item View Item